Alert archive / Ohio / Areal Flood Warnings in 2015
Areal Flood Warning 21, NWS Charleston, WV
NWS Charleston, WV issued this areal flood warning at Apr 3, 2015, 11:45 PM EDT for Lawrence County, Ohio. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2015, 11:45 PM EDT (03:45 UTC)
- Expired
- Apr 4, 2015, 11:45 AM EDT
- In force
- 12 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
County Lawrence County, OH
The radar
The Charleston,WV radar (KRLX), 84 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.8 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 579 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- -133 m²/s²
- 0-3 km storm-relative helicity
- 375 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
122
WGUS41 KRLX 040345
FLWRLX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
1145 PM EDT FRI APR 3 2015
OHC087-040945-
/O.NEW.KRLX.FA.W.0021.150404T0345Z-150404T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE OH-
1145 PM EDT FRI APR 3 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* FLOOD WARNING FOR SMALL STREAMS IN...
LAWRENCE COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITIES OF...LAKE VESUVIUS...IRONTON...COAL
GROVE...
* UNTIL 545 AM EDT SATURDAY
* AT 1144 PM EDT SYMMES CREEK AT AID WAS RISING TOWARD FLOOD STAGE.
IT IS EXPECTED TO GO ABOVE FLOOD STAGE EARLY SATURDAY MORNING. THIS
WILL CAUSE HIGH WATER IN POOR DRAINAGE AREAS ALONG SYMMES CREEK AND
ITS LOCAL TRIBUTARIES.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3860 8275 3868 8277 3869 8271 3875 8270
3876 8267 3884 8266 3881 8258 3878 8258
3877 8248 3868 8246 3867 8235 3859 8236
3856 8231 3845 8233 3841 8258 3847 8260
3855 8270 3857 8282
$$
164 follow-up statements
639
WGUS81 KRLX 040807
FLSRLX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
407 AM EDT SAT APR 4 2015
OHC087-040945-
/O.CON.KRLX.FA.W.0021.000000T0000Z-150404T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE OH-
407 AM EDT SAT APR 4 2015
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 545 AM EDT FOR SYMMES
CREEK IN LAWRENCE COUNTY IN SOUTHEAST OHIO...
AT 405 AM EDT SYMMES CREEK WAS OUT ITS BANKS IN THE COMMUNITY OF AID
AND STILL RISING. THIS WILL CAUSE HIGH WATER IN POOR DRAINAGE AREAS
ALONG SYMMES CREEK AND ITS LOCAL TRIBUTARIES.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3860 8275 3868 8277 3869 8271 3875 8270
3876 8267 3884 8266 3881 8258 3878 8258
3877 8248 3868 8246 3867 8235 3859 8236
3856 8231 3845 8233 3841 8258 3847 8260
3855 8270 3857 8282
$$
30235
WGUS81 KRLX 040919
FLSRLX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
519 AM EDT SAT APR 4 2015
OHC087-040945-
/O.CON.KRLX.FA.W.0021.000000T0000Z-150404T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE OH-
519 AM EDT SAT APR 4 2015
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 545 AM EDT FOR EASTERN
LAWRENCE COUNTY IN SOUTHEAST OHIO...
AT 517 AM EDT...SYMMES CREEK CONTINUES TO BE OUT OF ITS BANKS AND
CAUSING FLOODING. THIS COULD ALSO CAUSE FLOODING DUE TO BACKWATER OF
STREAMS THAT EMPTY INTO SYMMES CREEK. MOTORISTS SHOULD BE ESPECIALLY
CAREFUL FOR THE POSSIBILITY OF WATER ON ROADWAYS.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3877 8249 3875 8249 3874 8247 3870 8246
3869 8247 3868 8246 3844 8241 3842 8248
3854 8251 3875 8252
$$
25615
WGUS41 KRLX 040922
FLWRLX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
522 AM EDT SAT APR 4 2015
OHC087-041545-
/O.EXT.KRLX.FA.W.0021.000000T0000Z-150404T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE OH-
522 AM EDT SAT APR 4 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS EXTENDED THE
* FLOOD WARNING FOR...
EASTERN LAWRENCE COUNTY IN SOUTHEAST OHIO...
* UNTIL 1145 AM EDT
* AT 521 AM EDT...SYMMES CREEK CONTINUES TO BE OUT OF ITS BANKS AND
CAUSING FLOODING. THIS COULD ALSO CAUSE FLOODING DUE TO BACKWATER OF
STREAMS THAT EMPTY INTO SYMMES CREEK. MOTORISTS SHOULD BE ESPECIALLY
CAREFUL FOR THE POSSIBILITY OF WATER ON ROADWAYS.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3877 8249 3875 8249 3874 8247 3870 8246
3869 8247 3868 8246 3844 8241 3842 8248
3854 8251 3875 8252
$$
25836
WGUS81 KRLX 041537
FLSRLX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1137 AM EDT SAT APR 4 2015
OHC087-041546-
/O.EXP.KRLX.FA.W.0021.000000T0000Z-150404T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE OH-
1137 AM EDT SAT APR 4 2015
...THE FLOOD WARNING WILL EXPIRE AT 1145 AM EDT FOR EASTERN LAWRENCE
COUNTY IN SOUTHEAST OHIO...
AREA CREEKS AND STREAMS ARE RECEDING ACROSS THE COUNTY. WATER IS
STILL COVERING SOME AREA ROADWAYS...BUT THIS SHOULD SUBSIDE OVER THE
NEXT FEW HOURS. USE CAUTION IF DRIVING AND DO NOT DRIVE ACROSS
ROADWAYS THAT ARE COVERED BY WATER.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3877 8249 3875 8249 3874 8247 3870 8246
3869 8247 3868 8246 3844 8241 3842 8248
3854 8251 3875 8252
$$
14What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this areal flood warning went out at Apr 3, 8:17 PM EDT, 3 hours 28 minutes earlier.
Area forecast discussion, Apr 3, 8:17 PM EDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
817 PM EDT FRI APR 3 2015
.SYNOPSIS...
COLD FRONT SWEEPS THROUGH TONIGHT. COOLER SATURDAY WITH HIGH PRESSURE
BUILDING IN. DRY EASTER. UNSETTLED WEATHER NEXT WEEK.
&&
.NEAR TERM /THROUGH SATURDAY/...
CANCELLED PORTIONS OF THE FLOOD WATCH ACROSS SOUTHEAST OH...AND
NORTHERN WV. A FLOOD WATCH REMAINS IN EFFECT FOR THE EXTREME
NORTHEAST KY...SOUTHERN PORTIONS OF SOUTHEAST OH...AND SOUTHERN
HALF OF WV UNTIL 2 AM.
ADJUSTED POPS PER LATEST RADAR IMAGES SHOWING AN AREA OF NUMEROUS
SHOWERS WITH EMBEDDED THUNDERSTORMS MOVING EAST NORTHEAST ACROSS
OUR KY COUNTIES INTO WV. REST OF FORECAST REMAINS REPRESENTATIVE.
PREVIOUS DISCUSSION BELOW...
A COUPLE OF FEATURES TO NOTE IN THE NEAR TERM PERIOD. STALLED
FRONTAL BOUNDARY ACROSS SOUTHEAST OHIO THIS AFTERNOON...WITH AN
AREA OF LOW PRESSURE GRADUALLY MOVING NORTHEAST OUT OF THE
SOUTHERN IL/IN AREA TOWARDS THE NORTHEAST. ALSO...A WEAK BOUNDARY
LINGERING ACROSS SOUTHERN ZONES...WITH SEVERAL WAVES MOVING EAST
ACROSS THE AREA TODAY.
SATELLITE ESTIMATES OF AROUND THREE QUARTERS TO EIGHT TENTHS OF AN
INCH OF PW ACROSS THE AREA...WITH PW VALUES OF OVER AN INCH JUST TO
OUR SOUTHEAST...AND PROGGED TO INCREASE ACROSS THE REGION AS LOW
CONTINUES TO MOVE NORTHEAST...AND LOW LEVEL JET STRENGTHENS ACROSS
THE AREA. HAVE HAD A FEW FLOODING ISSUES SO FAR THIS
MORNING/AFTERNOON ACROSS PARTS OF EASTERN KY AND SOUTHERN OHIO...AND
AS IN PREVIOUS DISCUSSION...WITH THE BOUNDARY ACROSS THE SOUTH...AND
CONTINUED WAVES OF PRECIP...AND EXPECTED CONVECTION...ELECTED TO
JUST EXPAND THE WATCH ACROSS SOUTHERN AREAS TOO.
INSTABILITY SHOULD INCREASE THIS AFTERNOON...WITH SPC HIGHLIGHTING
SOUTHERN AND EASTERN ZONES IN A SLIGHT RISK...AND REMAINDER OF CWA
OUTSIDE OF VERY NORTHERN ZONES IN MARGINAL...WITH SPC HIGHLIGHTING
MCS ACROSS WESTERN KY THAT WILL CONTINUE TO TREK EASTWARD TOWARDS
OUR REGION AS THE PRIMARY THREAT TO WATCH. STILL THINKING WIND GUSTS
WITH ANY STORMS WILL BE THE PRIMARY THREAT...ALTHOUGH WITH FREEZING
LEVEL AROUND 9000-10000 FEET...HAIL WILL ALSO BE A THREAT. IN
ADDITION...STILL EXPECTING SOME DECENT WIND GUSTS...PARTICULARLY
ALONG AND BEHIND THE FRONT THIS EVENING AND TONIGHT. THERE ARE A FEW
BREAKS IN THE CLOUDS TO OUR WEST...BUT APPEARS AS IF THEY COULD BE
TRYING TO FILL BACK IN. IF THEY CONTINUE TO BREAK...THIS WILL ONLY
HELP TO AID INSTABILITY.
MUCH COLDER AIR WILL RUSH IN FOR TONIGHT AND SATURDAY...WITH THE
POSSIBILITY OF A FEW FLAKES FLYING ACROSS THE HIGHER TERRAIN LATE
TONIGHT. COOLER HIGH PRESSURE TAKES HOLD FOR SATURDAY.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
THE SHORT TERM PERIOD OF THE FORECAST IS SANDWICHED BETWEEN TWO
UNSETTLED WEATHER PERIODS. HIGH PRESSURE CONTINUES TO BUILD IN
SATURDAY NIGHT AND SUNDAY. SUNDAY MORNING WILL BE CLEAR AND ON THE
COOL SIDE. A COUPLE OF IMPULSES WILL PASS WELL TO THE NORTH SUNDAY
AFTERNOON FROM A WARM FRONT THAT WILL EXTEND FROM CO/NE TO THE
GREAT LAKES. HAVE RAMPED POPS UP ON MONDAY FROM WEST OT EAST IN
ADVANCE OF THE NEXT WEATHER SYSTEM.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
VERY LITTLE CONSENSUS BETWEEN MODELS FOR THE LONG TERM...WITH AN
OVERALL MESSY PATTERN OF WAVES BRINGING SHOWERS AND STORMS THROUGH
MOST OF NEXT WEEK. STUCK VERY CLOSE TO WPC GUIDANCE THROUGHOUT.
&&
.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
DOPPLER RADAR AND LIGHTNING DATA SHOW AN AREA OF THUNDERSTORMS
MOVING EAST FROM HTS TO CRW. THESE STORMS WILL REACH BKW BEFORE
01Z. EXPECT THESE ADDITIONAL STORMS TO AFFECT THESE SITES THROUGH
AT LEAST 03Z.
A COLD FRONT IS EVIDENT IN RADAR IMAGES OVER SOUTHEAST OH...MOVING
SOUTHEAST AT ABOUT 20 KNOTS. THIS FRONT WILL BRING A WIND SHIFT
OUT OF THE NORTHWEST...340 DEGREES...AND GUSTY WINDS FROM 22 TO 30
KNOTS. CODED WIND SHIFT AND GUSTS IN TAFS ACCORDINGLY. BEHIND THE
FRONT...LIGHT RAIN SHOWERS CAN BE EXPECTED WITH NO THUNDER.
THESE RAIN ACTIVITY WILL BRING MAINLY WIDESPREAD MVFR CONDITIONS
WITH CEILINGS DROPPING TO AROUND 1200 FEET. SOME SITES COULD
EXPERIENCE IFR CEILINGS AFTER 03Z OUT WEST...AND AFTER 06Z EASTERN
SITES.
CONDITIONS ARE EXPECTED TO IMPROVE SATURDAY MORNING WITH MAINLY
CLEAR SKIES.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z SUNDAY...
FORECAST CONFIDENCE: MEDIUM.
ALTERNATE SCENARIOS: TIMING AND EXTENT OF IFR CONDITIONS MAY VARY
FROM FORECAST. TIMING OF FRONTAL PASSAGE MAY VARY FROM FORECAST.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
DATE SAT 04/04/15
UTC 1HRLY 00 01 02 03 04 05 06 07 08 09 10 11
EDT 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07
CRW CONSISTENCY M H H H H H H H H H H H
HTS CONSISTENCY H H H H H H M M M M M M
BKW CONSISTENCY M H H H H H H H H H H H
EKN CONSISTENCY H H H M M H L M M M M M
PKB CONSISTENCY H H H H H H H H H H H M
CKB CONSISTENCY H H M M H M M M M M H H
AFTER 00Z SUNDAY...
IFR POSSIBLE IN SHOWERS AND/OR STORMS ON TUESDAY.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLOOD WATCH UNTIL 2 AM EDT SATURDAY FOR WVZ005-006-013>015-
024>028-033>039-046-047.
OH...FLOOD WATCH UNTIL 2 AM EDT SATURDAY FOR OHZ087.
KY...FLOOD WATCH UNTIL 2 AM EDT SATURDAY FOR KYZ101>103-105.
VA...FLOOD WATCH UNTIL 2 AM EDT SATURDAY FOR VAZ003-004.
&&
SYNOPSIS...FB/MZ/SL
NEAR TERM...ARJ/SL
SHORT TERM...FB
LONG TERM...MZ
AVIATION...ARJHazardous weather outlook, Apr 3, 10:22 PM EDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 1022 PM EDT FRI APR 3 2015 OHZ066-067-075-076-083>086-WVZ007>011-016>020-029>032-040-050230- PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA-MASON- JACKSON WV-WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE- GILMER-LEWIS-HARRISON-TAYLOR-BARBOUR- 1022 PM EDT FRI APR 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ROUNDS OF SHOWERS AND EMBEDDED THUNDERSTORMS ARE LIKELY TO RETURN FOR MUCH OF NEXT WEEK. REPETITIVE ROUNDS COULD LEAD TO THE POTENTIAL FOR FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ101>103-105-OHZ087-VAZ003-004-WVZ005-006-013>015-024>028-033>039- 046-047-050230- GREENUP-CARTER-BOYD-LAWRENCE KY-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-LINCOLN-PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-CLAY-BRAXTON- MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-POCAHONTAS- RANDOLPH- 1022 PM EDT FRI APR 3 2015 ...FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND SOUTHERN AND CENTRAL WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ROUNDS OF SHOWERS AND EMBEDDED THUNDERSTORMS ARE LIKELY TO RETURN FOR MUCH OF NEXT WEEK. REPETITIVE ROUNDS COULD LEAD TO THE POTENTIAL FOR FLOODING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. TRM
In the hours before
Local storm report, Apr 3, 9:40 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
940 PM EDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM FLOOD 3 SW SOUTHSIDE 38.69N 82.01W
04/03/2015 MASON WV 911 CALL CENTER
WATER OVER CRAB CREEK RD.
&&
EVENT NUMBER RLX1501131
ARBLocal storm report, Apr 3, 9:57 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
957 PM EDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM FLASH FLOOD CHAPMANVILLE 37.97N 82.02W
04/03/2015 LOGAN WV PUBLIC
WATER ACROSS THE ROAD NEAR CRAWLEY RD AND STRIKER RD.
&&
EVENT NUMBER RLX1501132
ARBLocal storm report, Apr 3, 10:02 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1002 PM EDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG 3 SE STANAFORD 37.79N 81.11W
04/03/2015 RALEIGH WV 911 CALL CENTER
MULTIPLE TREES DOWN ACROSS THE CITY AND COUNTY. POWER
LINES DOWN. TREE DOWN ON A HOUSE
&&
EVENT NUMBER RLX1501133
ARBLocal storm report, Apr 3, 10:14 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1014 PM EDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM FLASH FLOOD FORT GAY 38.12N 82.59W
04/03/2015 WAYNE WV PUBLIC
REPORT OF BRIDGES AND ROADS OUT
&&
EVENT NUMBER RLX1501134
ARBLocal storm report, Apr 3, 10:16 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1016 PM EDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM FLASH FLOOD ALKOL 38.16N 81.92W
04/03/2015 LINCOLN WV PUBLIC
PRIVATE BRIDGE WASHED OUT
&&
EVENT NUMBER RLX1501135
ARBSpecial weather statement, Apr 3, 10:27 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1027 PM EDT FRI APR 3 2015
WVZ033>035-040300-
MCDOWELL WV-RALEIGH WV-WYOMING WV-
1027 PM EDT FRI APR 3 2015
...SPECIAL WEATHER STATEMENT FOR SOUTHERN WYOMING...NORTHERN MCDOWELL
AND SOUTHERN RALEIGH COUNTIES UNTIL 1100 PM EDT...
AT 1025 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE FROM
7 MILES EAST OF PINEVILLE TO 5 MILES SOUTHWEST OF PINEVILLE TO 12
MILES WEST OF WELCH...MOVING EAST AT 30 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR RHODELL AROUND 1040 PM...HERNDON AROUND
1050 PM AND NORTHFORK AROUND 1100 PM.
YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3749 8196 3751 8194 3755 8167 3765 8141
3759 8117 3757 8120 3751 8121 3750 8124
3746 8130 3742 8128 3741 8131 3732 8136
3730 8140
12Nearby
Areal Flood Warnings in Ohio, 2015Every areal flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.